# SDR ASAA2014052208128

- Difficulty date: May 22, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 54,074 hours, 30,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 66241701
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER FRAME BRACKET CORRODED BS BS 947, S25R .  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101.  R & R BRACKET IAW SRM 51-40-02-06.
